# SDR UALA2012111606589

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 51,844 hours, 20,939 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 60592101
- Part serial: 213
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CONDITION - RIGHT OFF WING INFLATION CYL - REPLACE ACP PER TC 4S2592014 SEQ# 801.
